# SDR QXEA200602315

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 13,358 hours, 13,780 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 180140
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2424, ELECTRICAL SMELL FROM GALLEY AREA. DETERMINED TO BE FROM MAPCOS.  DEACTIVATED.  MAINTENANCE CHECKED THE WIRING AND VOLTAGES, CHECKS GOOD.  REPLACED BOTH MAPCOS.  AIRCRAFT RETURNED TO SERVICE.
